# SDR CKSA97110

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEFT HAND WING LOWER SURFACE LEADING EDGE STA XW 454.0 SKIN IS CRACKED ON AFT SIDE OF LEADING EDGE ACCESS PANEL.  REMOVED AND REPLACED SKIN, INSTALLED EXTERNAL REPAIRS AS PER SRM 57-2-1 FIGURE 3A, AIA EER D8-05189 AND EA 97-017 B.  CORROSION TASK CARD NUMBER 115L-0551.  NON-ROUTINE TASK CARD NUMBER 92220.
